# SDR UALA2011110906101

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,450 hours, 14,131 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Receptacle
- Condition: Dirty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FUEL QTY BLANK AT LAX.  TROUBLESHOOTING NEW FUEL QTY PROCESSOR, NO HELP.  NEW FUEL QTY PROCESSOR INSTALLED BY MECHANIC.  NO HELP.  PROCESSOR SHOWS PRESENT FAULTS (LM HI Z SHIELD OPEN AT SPAR G01).  ACP TROUBLESHOOTING PER MM.  RANG OUT WIRES FROM FUEL QTY PROCESSOR M121 RACK CONN D2440C PINS A1, B2, C3 TO LEFT MAIN TANK FROM SPAR CONNECTOR D6880.  ALL CHECKS SATISFACTORY.  NEED TO CHECK WIRING IN TANK.  CLEANED SPAR CONNECTOR RECEPTACLE AND PLUG.  SELF TEST SHOWS NO FAULTS.
